# SDR SWIA202158628

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 32,592 hours, 21,246 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED DISTINCT ODOR OF ELECTRICAL SMOKE IN FLIGHT. ODOR DISSIPATED WITHIN 5 MINUTES. ODOR WAS STRONGER TOWARDS THE REAR OF THE CABIN.    (FLIGHT 3623 - FILED CLOSED)     TROUBLESHOT PER FIM 21-22-00 AND FOUND BALLAST FOR SIDEWALL LIGHT 18DC BURNT OUT AND TO BE THE CAUSE OF ELECTRICAL SMELL. REMOVED AND REPLACED THE BALLAST AND BULBS FOR SIDEWALL LIGHT 18D AS REQUIRED. AIRCRAFT OK FOR SERVICE.
